# SDR DALA2015060803628

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 29,991 hours, 20,114 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY BECAUSE THE NOSE GEAR DID NOT EXTEND USING NORMAL PROCEDURES.  THE ALTERNATE GEAR EXTENSION WAS SUCCESSFUL AND THE FLIGHT CREW HAD A 3 GREEN INDICATIONS PRIOR TO AN UNEVENTFUL LANDING. THE ACFT WAS MAINTENANCE FERRIED FOR REPAIR.  MAINTENANCE PERSONNEL PERFORMED MULTIPLE GEAR SWINGS WITH NO FAULTS NOTED, HOWEVER, THE PROXIMITY SWITCH ELECTRONICS UNIT, PSEU, FAULTED THE NOSE DOWNLOCK SENSOR B AT THE TIME OF THE INCIDENT.  THE LANDING GEAR CONTROL VALVE, BUNGEE CYCLINDER AND RETRACT ACTUATOR WERE ALL REPLACED WITH NO POSITIVE EFFECT.  THE OVERCENTER PIN INSTALLATION APPEARED INCORRECT.  THE INSTALLATION WAS CORRECTED AND THE OVERCENTER SPRINGS WERE ADJUSTED AS WELL AS THE VERIFYING THE PROPER GAP DIMENSION OF THE DOWN SENSOR B.  NUMEROUS GEAR SWINGS WERE PERFORMED WITH NO SUBSEQUENT FAULTS.  THE PSEU WAS ALSO REPLACED AS A PRECAUTION, LP 7240019.  THE ACFT HAS RETURNED TO SERVICE.
